Extreme nesting in the conformal loop ensemble. (English) Zbl 1347.60061

The authors study the extreme nesting in the conformal loop ensemble (CLE), beginning with a review on the large deviation estimates (see [A. Dembo and O. Zeitouni, Large deviations techniques and applications. 2nd ed. Berlin: Springer (2010; Zbl 1177.60035)]).
It is shown that it suffices to describe the CLE nesting behaviour at single points to give the upper bound, while for the lower bound a subset of special points is investigated, that have full dimension and are only weakly correlated. Also, a Hausdorff dimension lower bound is given as well.


60G70 Extreme value theory; extremal stochastic processes
60J67 Stochastic (Schramm-)Loewner evolution (SLE)
60F10 Large deviations
60D05 Geometric probability and stochastic geometry
60G60 Random fields
60G15 Gaussian processes
37A25 Ergodicity, mixing, rates of mixing


Zbl 1177.60035
Full Text: DOI arXiv Euclid


[1] Beffara, V. and Duminil-Copin, H. (2012). The self-dual point of the two-dimensional random-cluster model is critical for \(q\geq1\). Probab. Theory Related Fields 153 511-542. · Zbl 1257.82014
[2] Bramson, M. and Zeitouni, O. (2012). Tightness of the recentered maximum of the two-dimensional discrete Gaussian free field. Comm. Pure Appl. Math. 65 1-20. · Zbl 1237.60041
[3] Camia, F. and Newman, C. M. (2006). Two-dimensional critical percolation: The full scaling limit. Comm. Math. Phys. 268 1-38. · Zbl 1117.60086
[4] Camia, F. and Newman, C. M. (2007). Critical percolation exploration path and \(\mathrm{SLE}_{6}\): A proof of convergence. Probab. Theory Related Fields 139 473-519. · Zbl 1126.82007
[5] Dembo, A., Peres, Y., Rosen, J. and Zeitouni, O. (2001). Thick points for planar Brownian motion and the Erdős-Taylor conjecture on random walk. Acta Math. 186 239-270. · Zbl 1008.60063
[6] Dembo, A. and Zeitouni, O. (2010). Large Deviations Techniques and Applications. Stochastic Modelling and Applied Probability 38 . Springer, Berlin. · Zbl 1177.60035
[7] Falconer, K. (2003). Fractal Geometry , 2nd ed. Wiley, Hoboken, NJ. · Zbl 1060.28005
[8] Fortuin, C. M. and Kasteleyn, P. W. (1972). On the random-cluster model. I. Introduction and relation to other models. Physica 57 536-564.
[9] Frostman, O. (1935). Potentiel d’équilibre et capacité des ensembles avec quelques applications à la théorie des fonctions. Meddel. Lunds Univ. Math. Sem. 3 1-118. · JFM 61.1262.02
[10] Hu, X., Miller, J. and Peres, Y. (2010). Thick points of the Gaussian free field. Ann. Probab. 38 896-926. · Zbl 1201.60047
[11] Kager, W. and Nienhuis, B. (2004). A guide to stochastic Löwner evolution and its applications. J. Stat. Phys. 115 1149-1229. · Zbl 1157.82327
[12] Lawler, G. F. (2005). Conformally Invariant Processes in the Plane. Mathematical Surveys and Monographs 114 . Amer. Math. Soc., Providence, RI. · Zbl 1074.60002
[13] Miller, J. and Sheffield, S. (2015). CLE(4) and the Gaussian free field.
[14] Miller, J., Sun, N. and Wilson, D. B. (2014). The Hausdorff dimension of the CLE gasket. Ann. Probab. 42 1644-1665. · Zbl 1305.60078
[15] Nacu, Ş. and Werner, W. (2011). Random soups, carpets and fractal dimensions. J. Lond. Math. Soc. (2) 83 789-809. · Zbl 1223.28012
[16] Pollard, D. (2007). Minimax theorem. Appendix G to A user’s guide to measure theoretic probability . Available at .
[17] Rohde, S. and Schramm, O. (2005). Basic properties of SLE. Ann. of Math. (2) 161 883-924. · Zbl 1081.60069
[18] Rhodes, R. and Vargas, V. (2014). Gaussian multiplicative chaos and applications: A review. Probab. Surv. 11 315-392. · Zbl 1316.60073
[19] Schramm, O., Sheffield, S. and Wilson, D. B. (2009). Conformal radii for conformal loop ensembles. Comm. Math. Phys. 288 43-53. · Zbl 1187.82044
[20] Sheffield, S. (2009). Exploration trees and conformal loop ensembles. Duke Math. J. 147 79-129. · Zbl 1170.60008
[21] Sheffield, S. and Werner, W. (2012). Conformal loop ensembles: The Markovian characterization and the loop-soup construction. Ann. of Math. (2) 176 1827-1917. · Zbl 1271.60090
[22] Smirnov, S. (2005). Critical percolation and conformal invariance. In XIVth International Congress on Mathematical Physics 99-112. World Sci. Publ., Hackensack, NJ. · Zbl 1221.82055
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.